# SDR AUS20040415

- Difficulty date: May 13, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Ge CFM563B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Shaft
- Part number: 65503245
- Condition: Worn
- Location: Te Flap Drive
- Part time: 45,797 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 4 TRAILING EDGE FLAP TRANSMISSION UNIVERSAL DRIVESHAFT WORN AXIALLY BEYOND LIMITS.  END FLOAT WAS APPROXIMATELY 0.406MM(0.016IN) AT OUTPUT END.
